RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 179, Number 1, Pages 20–23 (Mi dan33699)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

A metric theory of linear systems of differential equations

V. M. Millionshchikov

Lomonosov Moscow State University

Full text: PDF file (546 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.941.92
Presented: A. N. Kolmogorov
Received: 12.06.1967

Citation: V. M. Millionshchikov, “A metric theory of linear systems of differential equations”, Dokl. Akad. Nauk SSSR, 179:1 (1968), 20–23

Citation in format AMSBIB
\Bibitem{Mil68}
\by V.~M.~Millionshchikov
\paper A metric theory of linear systems of differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 179
\issue 1
\pages 20--23
\mathnet{http://mi.mathnet.ru/dan33699}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0234088}
\zmath{https://zbmath.org/?q=an:0176.04701}


Linking options:
  • http://mi.mathnet.ru/eng/dan33699
  • http://mi.mathnet.ru/eng/dan/v179/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Millionshchikov, “A stability criterion for the probability spectrum of linear systems of differential equations with recurrent coefficients and a criterion for almost reducibility of systems with almost periodic coefficients”, Math. USSR-Sb., 7:2 (1969), 171–193  mathnet  crossref  mathscinet
    2. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref
  • Number of views:
    This page:13
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019